Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Corrigendum: ``On weird and pseudoperfect numbers'' (Math. Comp. 28 (1974), 617-623) by S. J. Benkoski and P. Erdős

Author: Sidney Kravitz
Journal: Math. Comp. 29 (1975), 673
MSC: Primary 10A40
Original Article: Math. Comp. 28 (1974), 617-623.
MathSciNet review: 0360452
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A40

Retrieve articles in all journals with MSC: 10A40

Additional Information

PII: S 0025-5718(1975)0360452-6
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia